MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. EXT SET 8; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. EXT SET 8; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZX5305
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, y site started leaking and blood backed up.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
Investigation results: one set of model mzx5305 was returned for investigation.The unit was examined for defects and abnormalities, and none were initially observed.The y-site was flushed with water, at which time a leak was observed originating from the y-site.Subsequent visual inspection under a microscope revealed a crack extending along the y-site threads.The customer complaint was verified, and a quality notification was sent to the manufacturer.From the manufacturer's review of the complaint, according to customer words, condition reported was found during infusion, this led us to not be able to confirm that this is manufacturing related.The root cause is unknown.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
EXT SET 8
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24681081
Report Number9616066-2026-00751
Device Sequence Number13193370
Product Code FPA
UDI-Device Identifier10885403463785
UDI-Public(01)10885403463785
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZX5305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown